Spontaneous PT-Symmetry Breaking for Systems of Noncommutative Euclidean Lie Algebraic Type

Dey, S., Fring, A. & Mathanaranjan, T. (2014). Spontaneous PT-Symmetry Breaking for Systems of Noncommutative Euclidean Lie Algebraic Type. International Journal of Theoretical Physics, 54(11), pp. 4027-4033. doi: 10.1007/s10773-014-2447-4

[img]
Preview
Text - Accepted Version
Download (113kB) | Preview

Abstract

We propose a noncommutative version of the Euclidean Lie algebra E 2. Several types of non-Hermitian Hamiltonian systems expressed in terms of generic combinations of the generators of this algebra are investigated. Using the breakdown of the explicitly constructed Dyson maps as a criterium, we identify the domains in the parameter space in which the Hamiltonians have real energy spectra and determine the exceptional points signifying the crossover into the different types of spontaneously broken PT-symmetric regions with pairs of complex conjugate eigenvalues. We find exceptional points which remain invariant under the deformation as well as exceptional points becoming dependent on the deformation parameter of the algebra.

Item Type: Article
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s10773-014-2447-4
Uncontrolled Keywords: Euclidean algebras, PT-symmetry, Pseudo-Hermitian Hamiltonians, Non-commutative quantum systems
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/12664

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics